What have been your withdrawal symptoms after savella or any other fibro medications
How long did they last
I was on savella for 3 months stopped them now
I have twitches and tics mostly on my face and eyes
Tics which are not visible but can feel them in the eyes
Pls answer with your experiences
I am sorry you are going through withdrawal symptoms. Many medications for Fibromyalgia, if not tapered properly will cause withdrawal symptoms if stopped abruptly. I would call your doctor immediately and report these symptoms as soon as possible. Have you called your doctor to report your symptoms as of yet?
I am sure you will be fine then. You'll just have to wait it out. The withdrawal symptoms will go away eventually. Is he offering you an alternative medication instead? Perhaps Lyrica would be a better option for you since Savella didn't work out? Lyrica is also approved to treat Fibromyalgia and it's also an anti-seizure medication.
no i stopped all the medication doc has given me
It was just savella he had put me on
It increased my platelet count
It Dont think i have fibromyalgia
I went through a very rough patch,And had been constantly sick with deficiencys
Thats the reason he put me on that
I was suffering from anxiety
Now he has prescribed lyrica
BUt except for little burning sensation in legs and twitches i dont have any other symptoms
for past one week
I am meditating doing yoga and stretches etc
So he told me dont take any medication if you are mind is strong to find this thing out now
WHat is your advice on this
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.